MAUDE Adverse Event Report: COOK INC KOYLE DIAPER URETHRAL STENT; KOD CATHETER, UROLOGICAL

COOK INC KOYLE DIAPER URETHRAL STENT; KOD CATHETER, UROLOGICAL
Catalog Number KDSCF-060050
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/20/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
It was reported that the koyle diaper urethral stent was not allowing urine to flow, although it was not kinked.An additional procedure was performed to replace the stent, but there were no injuries aside from this procedure.

Brand Name
KOYLE DIAPER URETHRAL STENT
Common Device Name
KOD CATHETER, UROLOGICAL
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key8113416
Report Number1820334-2018-03588
Device Sequence Number1770385
Product Code KOD
UDI-Device Identifier00827002176676
UDI-Public(01)00827002176676(17)190115(10)6525356
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/15/2019
Device Catalogue NumberKDSCF-060050
Device Lot Number6525356
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2018
Initial Report FDA Received Date11/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1